PhysiciansCare 90016 Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

Item Number: ACM90016

0 Star Rating (0 reviews)
$14.31 BX
PhysiciansCare 90016 Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box
Processing...

PhysiciansCare 90016 Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

Item Number: ACM90016

0 Star Rating (0 reviews)
$14.31 BX

We have 621 in stock.

Product Details


  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Acetaminophen; Description: 2/Pack; Quantity: 50 per box; For Use With: First Aid Stations/Kits; Individual Use.
Non-Aspirin (Acetaminophen) acts as a pain reliever and fever reducer. Acetaminophen does not contain aspirin. Each dose of two tablets is individually wrapped.

Technical Details


Brand: PhysiciansCare
GTIN: 00073577900165
UPC code: 073577900165
Manufacturer Part Number: 90016
UNSPSC Number: 42172001
Country of Origin: US
Global Product Type: Medicines-Pain Relief
Contains: Acetaminophen
Description: 2/Pack
Quantity: 50 per box
For Use With: First Aid Stations/Kits;Individual Use
Mounting: No
Pre-Consumer Recycled Content Percent: 0%
Post-Consumer Recycled Content Percent: 0%
Total Recycled Content Percent: 0%
Disclaimer Statement: Do not use with any other drug containing acetaminophen, for more than 10 days for pain unless directed by a doctor, for more than 3 days for fever unless directed by a doctor.

Product Use


Acetaminophen; ACME UNITED; First Aid Kit Refills; Medicine; Pain Relievers; Pills; First-Aid; Medical; Drugs; Pharmaceuticals; Remedies; Doctors; Nurses

Reviews


Overall: based on 0 reviews Leave your own review!